# SDR SWAA096066

- Difficulty date: September 22, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 12,293 hours, 7,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MT.
